# SDR ASAA2019040228916

- Difficulty date: April 2, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 28,523 hours, 8,282 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 453328039
- Part serial: YB041780
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 28,547 hours, 8,293 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENG FUEL DRIPPING FROM COWL @ SIX O'CLOCK UNABLE TO IDENTIFY SOURCE/DRAIN. GROUNDED - YES. ACCOMPLISHED ENGINE VENTS AND DRAINS INSPECTION, FOUND FUEL DRIPPING FROM FUEL/OIL HEAT EXCHANGER PAD DRAIN @ 4 DROPS/MIN REF B737-800 AMM TASK 71-71-00-200-801-F00. REMOVED AND REPLACED THE MAIN OIL/FUEL HEAT EXCHANGER PER AMM 79-21-02/400. COMPLETED SERVO FUEL HEATER INSTALLATION TEST REF AMM SUBTASK 73-11-07-720-001-F00 AND TASK 71-00-00-800-811-F00. NO LEAKS NOTED.
